Hi Paige, I am Kevin. As far as the panic attacks and the Xanax go, talk to your MD and see if Klonopin would be a suitable replacement for the Xanax for you. Klonopin has a much longer half life than Xanax and works much better at controling the panic attacks, at least it has been for me. When you have the panic attacks under control you can determine what your daily maintenance dose for Klonopin would be and just take that instead of having to pop the Xanax all the time. I know how terrifying panic attacks can be. As for the Zoloft, vivid dreams (i.e. nightmares) and sleep interruption are in it's side effect profile, so it is a good bet the Zoloft is the reason. how long have u been taking the Zoloft? Call or see your MD and tell them that the Zoloft is giving you nightmares, BIG TIME. If he tells you to "just stick it out and give it a couple of weeks and to keep taking the Zoloft" tell him that is not an option and that you need something else NOW. Taking an anti-depressant is such a crap shoot anyway, and unfortunately a lot of MD's don't do their homework on how a particular AD may effect YOU personally. Are you seeing a Pdoc or a general MD? or both? I might suggest that if your insurance will cover it that you try and find a psychopharmacologist,(long word). They are usually MUCH more knowledgeable about the side effects of different meds are and which one may work best for you personally. Actually a good therapy plan may be to see both a talk therapist and the psychopharmacologist, but i am not a doctor and you are the one to determine the best approach for you. Good thoughts to you, keep fighting and keep posting!!!
Welcome to the board,
Parkinson's disease, depression, anxiety disorder
"If you pursue evil with pleasure the pleasure passes away but the evil remains, if you pursue good with labor the good remains and the labor is not wasted."